# SDR MASA200500370

- Difficulty date: May 19, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 16,723 hours, 12,612 cycles
- Engine: Ge CF343B1
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6491 PHX TO ICT - THE CREW ABORTED TAKEOFF DUE TO HIGH ITT.  MAINTENANCE INSPECTED THE PLANE AND ENGINE BUT COULD NOT DUPLICATE THE PROBLEM.
